MAUDE Adverse Event Report: MEDLINE INDUSTRIES LP Medline Industries, Inc.; HEART CATH PACK

MEDLINE INDUSTRIES LP Medline Industries, Inc.; HEART CATH PACK
Model Number DYNJ61294D
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 01/01/2022
Type of Reportable Event Serious Injury
Event or Problem Description
The facility reported that the guide wire within the pack "shredded" inside the patient.No additional details were provided related to the customer reported issue.
 
Additional Manufacturer Narrative
The facility reported that the guide wire within the pack "shredded" inside the patient.No additional details were provided related to the customer reported issue.Despite multiple good faith efforts to obtain additional information, the customer contact was unable or unwilling to provide further incident details to the manufacturer.The sample was returned to the manufacturer for evaluation.During visual inspection the guidewire was noted to be completely out of its plastic vendor packaging and the wire was extremely frayed and pulled apart.The coating of the wire was not flaking off and the end of the wire frayed and split apart, causing the wire to shred apart and uncoil from itself.A definitive root cause could not be determined at this time.No additional information is available.Due to the reported incident and in an abundance of caution, this medwatch is being filed.If any further relevant information is identified or obtained, a supplemental medwatch will be submitted.

Brand Name
Medline Industries, Inc.
Common Device Name
HEART CATH PACK
Manufacturer (Section D)
MEDLINE INDUSTRIES LP
three lakes drive
northfield IL 60093
Manufacturer Contact
karen trutsch
three lakes drive
northfield, IL 60093
MDR Report Key13441855
Report Number1423395-2022-00003
Device Sequence Number11283802
Product Code OEZ
UDI-Device Identifier10193489305401
UDI-Public10193489305401
Combination Product (Y/N)N
Initial Reporter StateMA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 02/03/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberDYNJ61294D
Device Catalogue NumberDYNJ61294D
Device Lot Number21KBH501
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer01/13/2022
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 01/06/2022
Initial Report FDA Received Date02/03/2022
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown